# SDR DALA2014112906292

- Difficulty date: November 27, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 36,546 hours, 24,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED OVERHEAD COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY AT BS 123.  CHECKED NORMAL.
